# SDR USAA2012013000026

- Difficulty date: January 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 80,288 hours, 27,628 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Part number: 91830A404
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - UPPER RIGHT COCKPIT DOOR EMERGENCY EXIT PIN KNOB MISSING.  ACCOMPLISHED INTERIM REPAIR.  MAINTENANCE REMOVED TEMP BOLT AND INSTALLED KNURLED SCREW IN LOWER DECOMPRESS PANEL LATCH. OPS GOOD.
